You are not logged in.

A geometric description of a macroeconomic model with a center manifold

Gomis-Porqueras, Pere and Haro, Alex 2009, A geometric description of a macroeconomic model with a center manifold, Journal of economic dynamics and control, vol. 33, no. 6, pp. 1217-1235, doi: 10.1016/j.jedc.2008.10.008.

Attached Files
Name Description MIMEType Size Downloads

Title A geometric description of a macroeconomic model with a center manifold
Author(s) Gomis-Porqueras, Pere
Haro, Alex
Journal name Journal of economic dynamics and control
Volume number 33
Issue number 6
Start page 1217
End page 1235
Total pages 19
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2009-06
ISSN 0165-1889
Keyword(s) invariant manifold
center manifold
global dynamics
Language eng
DOI 10.1016/j.jedc.2008.10.008
Field of Research 140212 Macroeconomics (incl Monetary and Fiscal Theory)
Socio Economic Objective 910108 Monetary Policy
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2009, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30057468

Document type: Journal Article
Collection: School of Accounting, Economics and Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 179 Abstract Views, 5 File Downloads  -  Detailed Statistics
Created: Tue, 05 Nov 2013, 11:18:44 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.